# SDR 06FDEA0016

- Difficulty date: January 4, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-100
- Aircraft serial: 18867
- Aircraft time: 75,347 hours, 58,812 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JUST AFTER LEVEL OFF AT 16000 EXPERIENCED COMPLETE SYS-A HYD FAILURE.  QTY AND PRESSURE BOTH WENT IMMEDIATELY TO ZERO.  RAN QRH CHECKLIST, TIMED SYS-A FLUID SHUTOFF SWITCHES OFF FOR 55 MIN TO LANDING.  LED NR 5 AMBER AND GREEN LIGHTS ON, ALL SLATS AND LED LIGHTS WERE GREEN.  WHILE TROUBLESHOOTING HYDRAULIC LEAK IN LT W/W FOUND O-RING ON HYDRAULIC FLOW VALVE ON AFT BULKHEAD LEAKING.  REMOVED AND REPLACED O-RING ON HYD VALVE PER 27-100 SMP.
